# SDR YENA20120908601

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 29,914 hours, 10,416 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: Z250H2103110
- Part serial: 250H21126268
- Condition: Defective
- Location: Cabin
- Part time: 29,914 hours, 10,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 852 SJU-BOS, DURING CRUISE, IN-FLIGHT CREW REPORTED A BURNING SMELL ADJACENT TO ROW 23-25.  ALL COCKPIT INDICATIONS WERE NORMAL.  AS PRECAUTION THE FLIGHT CREW REMOVED POWER FROM THE AFT AVIONICS POWER RACK.  IN-FLIGHT CREW MEMBERS REPORTED THE DISCOVERY OF A "VERY HOT" READING LIGHT AT SEAT 23B.  THE SUSPECT READING LIGHT WAS SELECTED OFF.  BOTH THE READING LIGHT AND THE AFT AVIONICS POWER RACK REMAINED OFF FOR THE REMINDER OF THE FLIGHT.  IN-FLIGHT CREW REPORTED THE DISSIPATION OF THE "BURNING SMELL".  RESET AFT AVIONICS POWER FOR LIVE TV.  LIVE TV CHECKED SYSTEM, OK NO FAULTS NOTED.  PERFORMED SMELL CHECK PER 24-00-00-810-823A, NO FAULT NOTED CHECK OK.  REPLACED 23ABC READING LIGHT POWER UNIT.  CHECK ROWS 23 TO 25, NO FAULTS NOTED.  CHECK OK.
